U.S. doctors online nowAsk doctors free
Singapore
A 64-year-old female asked:

Numbness of toes after last cycle of chemo to treat breast cancer, when will it return to normal?

2 doctor answers4 doctors weighed in
Dr. David Hettinger
Podiatry 37 years experience
The best answer...: Is maybe. The after-effects of chemo are hard to predict for every individual. There are natural (vitamin) supplements to treat this. Try them first before giving up.
Dr. Liawaty Ho
Hematology and Oncology 24 years experience
Takes a while: It may take a while-several months to a few years to have the symptoms subsided. Be patient. You may want to try vit b1, b6, b12.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 22, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.